# SDR SWIA201435917

- Difficulty date: January 6, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 26,863 hours, 23,486 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT LOCK UP.  CYCLED 4 X, LAST CYCLE THE GEAR HANDLE WAS LEFT IN THE UP FOR 45-60 SECS & THE GEAR DID LOCK UP.  FLT 7376 REPLACED NLG UPLOCK IAW AMM.  OPERATIONS CHECKED GOOD.  PN16600-103, SN ON CWDD1085-0 & SN OFF CWDD1085-02.
